It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by carolu on December 07, 2000 at 16:46:32:

In Reply to: Re: Violence posted by Annette on September 13, 2000 at 15:49:51:

I just found this message board. My mother is in later stages of AD, was on a med called risperdal which helped with delusions and combative behavior but caused serious side effects, such as fecal incontinence and parkinson's like symtoms including immobility. We recently took her off the risperdal and she is now becoming loud, angry, shouting, etc. I am wondering whether it is worth the trade off, she was happier on the medication but had increasing physical disablities. She is in a nursing home, was accepting of being there while still on med but now is unhappy, yells, etc. and more difficult to deal with.

Follow Ups

All times are GMT -7. The time now is 09:10 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!